Generalized Solutions for Nonlocal Elliptic Equations and Systems with Nonlinear Singularities
Youtao Wang and
Guangcun Lu
Abstract and Applied Analysis, 2015, vol. 2015, 1-11
Abstract:
We use the topological degree method to study the existence of solutions for nonlocal elliptic equations (systems) with a strong singular nonlinearity.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/823143.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/823143.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:823143
DOI: 10.1155/2015/823143
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().